# SDR CALA2023061201829

- Difficulty date: June 8, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 74,649 hours, 32,174 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 31282590001
- Condition: Missing
- Location: Fuel Pnl
- Stage of operation: EX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 FUEL FOUND MISSING ON ARRIVAL TO JAX. INSTALLED NEW FUEL CAP.
